# SDR P5CA9500158

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Worn
- Location: Hinge Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET UNDER HINGE DOOR NR 573CB IS WORN OUT.  MANUFACTURED NEW PART PER BOEING SRM 57-10-02 AND INSTALLED PER BOEING SRM 51-30-02.
